# SDR 05FDEA01785

- Difficulty date: July 3, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Longeron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 6-90 TO 1139 LONGERON SPLICE FOUND CRACKED AT L-12 RT AS MARKED. SPLICE FABRICATED AS PER DWG AFA7112 AND INSTALLED AS PER SRM 51-33-01 VOL2.  [CLOSED]
